# SDR SWAA095778

- Difficulty date: September 3, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 16,650 hours, 9,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS COVER BROKEN AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
